# SDR AWXA0000817

- Difficulty date: November 1, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 55,550 hours, 45,869 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163000302
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, SIDE CHORD CRACKED AT FS 178, RBL 26, WL 207.  REMOVED AND REPLACED DAMAGED SECTION OF CHORD IAW AWA EO 53-12-7.
